# SDR 04FDEA01568

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT TRACK BETWEEN FR 45 & 54, LEVEL 2 CORROSION IN TRACK, AND FR 47 & 48, 2EA AREAS, FR 46 & 47 2EA AREAS OF LEVEL 2 CORROSION, FR 48 & 49 2EA AREAS BROKEN RIVETS AND BARE METAL ALONG FLANGE.  REMOVED DAMAGED TRACK, FABBED NEW TRACK AND INSTALLED IAW SRM'S 53-10-16, 51-25-00, AND 51-35-00 INCLUDING RIVETS.
